# SDR DALA2025091506770

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 144,177 hours, 21,179 cycles
- Engine: Pwa PW4060
- Engine time: 97,268 hours, 16,201 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO SLC DUE TO LEFT ENGINE NOT RESPONDING TO THROTTLE COMMANDS.   REPLACED LEFT FUEL PUMP, FUEL METERING UNIT, EEC AND FLOW CONTROL VALVE. OPS CHECK NORMAL.(7622729)
